Antibiotics & Erections

Discussion in 'General Sex Discussion' started by JustinsRKObabe, Jan 30, 2005.

Thread Status:
Not open for further replies.
  1. JustinsRKObabe

    JustinsRKObabe New Member

    Joined:
    Dec 22, 2004
    Messages:
    17
    Likes Received:
    3
    Location:
    VA
    ~*Okay I have a question my fiance` and I have been together for awhile and we recently got engaged. Anyway while we're waiting to have sex till we get married I have been giving him handjobs and we have never had a problem getting or keeping an erection. Anyway he's been sick and taking antibiotics and he's had a problem getting an erection and even when he does he loses it pretty quickly while I'm not stressing over it he is, I think he thinks somethings wrong with him...anyways he's not had this problem before. My question is could the problem be the antibiotics or the sickness or a mixture of both??*~ :ugh :uhh:
     
  2. Shellen77

    Shellen77 New Member

    Joined:
    Aug 25, 2003
    Messages:
    650
    Likes Received:
    7
    Gender:
    Female
    To the best of my knowledge, antibiotics have no effect on erections. I'm betting he's feeling run down with his illiness & that will effect erections even if you're in the mood. Tell him to stop worrying & start feeling better!:D
     
  3. JustinsRKObabe

    JustinsRKObabe New Member

    Joined:
    Dec 22, 2004
    Messages:
    17
    Likes Received:
    3
    Location:
    VA
    ~*LoL...even if he's in the mood also. I think he'll be alright now he was just having a rough time of it...I kinda joked with him that if he had finished pharmacy school he could answer these questions himself...thnx though*~
     
  4. JustinsRKObabe

    JustinsRKObabe New Member

    Joined:
    Dec 22, 2004
    Messages:
    17
    Likes Received:
    3
    Location:
    VA
    ~*....not that he's dropped out of pharmacy school just that he's not enrolled yet....*sigh*
     
  5. Logger

    Gold Member

    Joined:
    Dec 6, 2003
    Messages:
    1,217
    Likes Received:
    46
    Gender:
    Male
    Webmd.com

    You can look up the perscription and see what the side effects might be. Also interaction with whatever else he might be taking. Some stronger anti-biotics have a long list of side effects, including drowsiness, which might indirectly affect erection.

    Since I've gottten older, I like to use massage or erotic videos for background, on the TV. Helps keep it hard for me.

    Blessings
     
  6. mikef

    mikef New Member

    Joined:
    Apr 25, 2005
    Messages:
    10
    Likes Received:
    0
    I recommend to him to try ZuPro to return hard erection back. This product is very effective. After taking ZuPro I had rock hard erections and intense sexual drive.
     
  7. fantasien

    fantasien New Member

    Joined:
    Aug 4, 2004
    Messages:
    997
    Likes Received:
    3
    Location:
    San Francisco
    I wouldn't reccomend any antibiotics while he is taking other antibiotics for his sickness is not a good idea. That would just add more to the problem. Keep him healthy and all the small things would probably be a great help at this point.
     
  8. mikef

    mikef New Member

    Joined:
    Apr 25, 2005
    Messages:
    10
    Likes Received:
    0
    If you are talking about ZuPro I can say that it doesn't contain antibiotics. It is herbal supplement.
     
Thread Status:
Not open for further replies.
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice